Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 679201, 9 pages
http://dx.doi.org/10.1155/2011/679201
Research Article

Sharp Bounds for Power Mean in Terms of Generalized Heronian Mean

College of Mathematics and Computer Science, Hebei University, Baoding 071002, China

Received 2 March 2011; Accepted 7 April 2011

Academic Editor: Marcia Federson

Copyright Β© 2011 Hongya Gao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Janous, β€œA note on generalized Heronian means,” Mathematical Inequalities & Applications, vol. 4, no. 3, pp. 369–375, 2001. View at Google Scholar Β· View at Zentralblatt MATH
  2. H. J. Seiffert, β€œProblem 887,” Nieuw Archief voor Wiskunde, vol. 11, no. 2, pp. 176–176, 1993. View at Google Scholar
  3. M. qiji, β€œDual mean, logatithmic and Heronian dual mean of two positive numbers,” Journal of Suzhou College of Education, vol. 16, pp. 82–85, 1999. View at Google Scholar
  4. Y. M. Chu and W. F. Xia, β€œTwo sharp inequalities for power mean, geometric mean, and harmonic mean,” Journal of Inequalities and Applications, Article ID 741923, 6 pages, 2009. View at Google Scholar Β· View at Zentralblatt MATH
  5. B. Y. Long and Y. M. Chu, β€œOptimal power mean bounds for the weighted geometric mean of classical means,” Journal of Inequalities and Applications, Article ID 905679, 6 pages, 2010. View at Google Scholar Β· View at Zentralblatt MATH
  6. M. Y. Shi, Y. M. Chu, and Y. P. Jiang, β€œOptimal inequalities among various means of two arguments,” Abstract and Applied Analysis, Article ID 694394, 10 pages, 2009. View at Google Scholar Β· View at Zentralblatt MATH
  7. K. Z. Guan and H. T. Zhu, β€œThe generalized Heronian mean and its inequalities,” Univerzitet u Beogradu. Publikacije Elektrotehničkog Fakulteta. Serija Matematika, vol. 17, pp. 60–75, 2006. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  8. P. A. HΓ€stΓΆ, β€œA monotonicity property of ratios of symmetric homogeneous means,” Journal of Inequalities in Pure and Applied Mathematics, vol. 3, no. 5, article 71, pp. 1–54, 2002. View at Google Scholar Β· View at Zentralblatt MATH
  9. J. J. Wen and W. L. Wang, β€œThe optimization for the inequalities of power means,” Journal of Inequalities and Applications, vol. 2006, Article ID 46782, 25 pages, 2006. View at Google Scholar Β· View at Zentralblatt MATH
  10. P. A. HΓ€stΓΆ, β€œOptimal inequalities between Seiffert's mean and power means,” Mathematical Inequalities & Applications, vol. 7, no. 1, pp. 47–53, 2004. View at Google Scholar Β· View at Zentralblatt MATH
  11. Y. M. Chu and B. Y. Long, β€œBest possible inequalities between generalized logarithmic mean and classical means,” Abstract and Applied Analysis, vol. 2010, Article ID 303286, 13 pages, 2010. View at Google Scholar Β· View at Zentralblatt MATH
  12. Y. M. Chu and W. F. Xia, β€œInequalities for generalized logarithmic means,” Journal of Inequalities and Applications, vol. 2009, Article ID 763252, 7 pages, 2009. View at Google Scholar Β· View at Zentralblatt MATH
  13. W. F. Xia, Y. M. Chu, and G. D. Wang, β€œThe optimal upper and lower power mean bounds for a convex combination of the arithmetic and logarithmic means,” Abstract and Applied Analysis, vol. 2010, Article ID 604804, 9 pages, 2010. View at Google Scholar Β· View at Zentralblatt MATH
  14. T. Hara, M. Uchiyama, and S. E. Takahasi, β€œA refinement of various mean inequalities,” Journal of Inequalities and Applications, vol. 2, no. 4, pp. 387–395, 1998. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  15. E. Neuman and J. SΓ‘ndor, β€œOn certain means of two arguments and their extensions,” International Journal of Mathematics and Mathematical Sciences, no. 16, pp. 981–993, 2003. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH